WHO Reveals New Vaccine Side Effects In A New 40-Page Report

Amid pushes for a fourth dose of COVID-19 vaccines, the World Health Organization has said it is looking into reports of hearing problems stemming from the vaccines.

Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender

NBC Nws has reported that “The WHO has reported 367 cases of tinnitus among people who had received a COVID-19 vaccine.

The condition is characterized by ringing in the ears, and it usually occurred within one day of the vaccine being administered to patients who reported it.

Patients who experienced this side effect ranged in age from 19 to 91. Almost 75 % of those who reported the condition were women. In addition to the cases of tinnitus, the WHO reported 164 people identified new hearing loss after receiving the vaccine as of Feb. 22.”

“A recent signal detection activity at the Uppsala Monitoring Centre (UMC) identified hearing loss (including sudden cases) and tinnitus following COVID-19 vaccination as a preliminary signal to be further assessed,” WHO wrote in a newsletter.

“Some of the patients who experienced these symptoms also reported “headache, dizziness and nausea, while reports of tinnitus came from 27 different countries including Italy, the United Kingdom and the United States.”

“While some patients recovered quickly, others had to undergo “steroid treatment” to address the side effects,” the newsletter further concluded.

The WHO said it needed to continue monitoring reports of these side effects to make a final determination on next steps.

“Awareness of this possible link may help healthcare professionals and those vaccinated to monitor symptoms and seek care, as appropriate,” the newsletter said.

“As there is still only limited data in the literature providing evidence for this link, further monitoring is required.”

What’s your opinion on this?

Source

WHO NewsletterNBC NewsWestern Journal

Leave a Reply

Your email address will not be published.